MathSciNet Relay Station
MathSciNet bibliographic data
MR1997595 (2004f:46080) 46L54 (46L10)
Jung, Kenley The free entropy dimension of hyperfinite von Neumann algebras. Trans. Amer. Math. Soc. 355 (2003), no. 12, 5053–5089 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement